A 36-year-old member asked:
Disclaimer

i wanted to know is it normal to get taller, get bigger boobs and have an oilier face when stopping opiates?

1 doctor answer
Dr. Qamar Khan
16 years experience Pain Management
Not likely: I do not believe these concerns are any result of stopping opiates. I would consult your doctor for evaluation of other processes.
Answered on May 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. ALADIN MARIANO
48 years experience Thoracic Surgery
Chest wall: The behavior of pain appears to be related to motion, i.e., neck movement and breathing. Pleuritic pain is elicited by breathing. But your pain also c ... Read More
2
2 thanks
A member asked:
Dr. Maya Vazirani
52 years experience Neonatology
He is rooting!: babies are capable of finding the nipple once the check touches a surface It is perfectly normal
1
1 thank
A 23-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Cholinergic variant?: In rosacea, the skin , especially that on the face, gets red when any rise in core body temperature (heat, stress etc) however itching is not expected ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month